# SDR DHL2004762002

- Difficulty date: September 3, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Engine: Pwa JT8D17
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY DOOR VERY DIFFICULT TO OPEN FROM INSIDE AND OUTSIDE.  DOOR JAMS CLOSED AND KNOB WILL BARELY TURN.  CLEANED AND LUBED COCKPIT ENTRY DOOR LATCH MECH. IAW MM 52-50-0.  OPS CHECKS OK.
